| Model Number |
VTICM5 12.6 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/11/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
H6-investigation type 4110: lens work order search- no similar complaint event(s) within associated lots were found.Claim#(b)(4).
Event or Problem Description
The reporter indicated that a 12.6mm vticm5 12.6 implantable collamer lens of -9.00/1.5/091 (sphere/cylinder/axis) was implanted into the patient's left eye (os) on (b)(6) 2023.Lens rotation was observed.The lens was repositioned on (b)(6) 2023 and this did not resolve the problem.On (b)(6) 2023 the lens was exchanged for a spherical lens model of the same size.The replacement lens resolved the problem.
Additional Manufacturer Narrative
H3: device evaluation: lens returned in a microcentrifuge vial; dry with residue/debris on product.Visual inspection found haptic broken.Dimensional inspection found the lens to be within specifications.Claim# (b)(4).